# SDR FDEA2019040160787

- Difficulty date: April 1, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H DROOP ELEVATOR UPPER IN/BD SKIN HAS HOLE PUNCHED IN IT,  REMOVED & REPAIRED HOLE/CRACK PER SRM 55-10-00 VOL I PG 15.
